Volume 26, Number 2
Previous Issue Next Issue

Yuanming Wang & Benyu Guo

J. Comp. Math., 26 (2008), pp. 123-148.

Preview Full PDF 385 3240 Abstract

M. Asch & S. M. Mefire

J. Comp. Math., 26 (2008), pp. 149-195.

Preview Full PDF 367 3228 Abstract

Ming Wang & Weimeng Zhang

J. Comp. Math., 26 (2008), pp. 196-208.

Preview Full PDF 341 3220 Abstract

Yanren Hou & Liquan Mei

J. Comp. Math., 26 (2008), pp. 209-226.

Preview Full PDF 344 3364 Abstract

Li Wang & Yongzhong Song

J. Comp. Math., 26 (2008), pp. 227-239.

Preview Full PDF 366 3220 Abstract

Junfeng Yin & Zhongzhi Bai

J. Comp. Math., 26 (2008), pp. 240-249.

Preview Full PDF 362 3248 Abstract

Weifang Zhu, Jungong Xue & Weiguo Gao

J. Comp. Math., 26 (2008), pp. 250-258.

Preview Full PDF 313 3321 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard